Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 85, NWS Lubbock, TX
NWS Lubbock, TX issued this severe thunderstorm warning at Aug 11, 2011, 6:17 PM CDT for Castro County, Parmer County, Texas. It was in force for 43 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 11, 2011, 6:17 PM CDT (23:17 UTC)
- Expired
- Aug 11, 2011, 7:00 PM CDT
- In force
- 43 min
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
Counties Castro County, TX, Parmer County, TX
The radar
The Amarillo radar (KAMA), 89 km from the middle of the area, began a volume at 23:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 11, 6:27 PM CDT | TSTM WND DMG | Dimmitt, TX | FEED LOT OFFICE HEAVILY DAMAGED IN DIMMITT FROM STRONG THUNDERSTORM WINDS |
| Aug 11, 6:30 PM CDT | TSTM WND GST 95 | 2 Ne Dimmitt, TX | SIGNIFICANT DAMAGE TO DIMMITT MESONET STATION. DAMAGE TO RADIATION SHIELDS... GUIDE WIRES PULLED OUT OF GROUND AND A POLE BENT. CENTER PIVOT DAMAGED IN VICINITY OF MESONET STATION. THREE QUARTER INCH HAIL DENTS ON MESONET EQUIPMENT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 11.3 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 327 J/kg
- Mixed-layer CIN
- -390 J/kg
- Mixed-layer LCL
- 1479 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 103 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.8
The text
As transmitted, in the capitals the NWS used until 2016.
880 WUUS54 KLUB 112317 SVRLUB TXC069-369-120000- /O.NEW.KLUB.SV.W.0085.110811T2317Z-110812T0000Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LUBBOCK TX 617 PM CDT THU AUG 11 2011 THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN PARMER COUNTY IN THE PANHANDLE OF TEXAS. CASTRO COUNTY IN THE PANHANDLE OF TEXAS. * UNTIL 700 PM CDT * AT 614 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES SOUTHWEST OF DIMMITT...AND MOVING NORTH AT 20 MPH. * SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE DIMMITT...EASTER AND SUMMERFIELD. PRECAUTIONARY/PREPAREDNESS ACTIONS... LARGE HAIL...DAMAGING WINDS...AND VERY HEAVY RAINS ARE EXPECTED WITH THIS STORM. TAKE COVER IN A SUBSTANTIAL SHELTER. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8067451290. && LAT...LON 3475 10203 3433 10223 3439 10257 3475 10258 TIME...MOT...LOC 2317Z 198DEG 16KT 3452 10241 $$ AMP
1 follow-up statement
546 WWUS54 KLUB 112334 SVSLUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 634 PM CDT THU AUG 11 2011 TXC069-369-120000- /O.CON.KLUB.SV.W.0085.000000T0000Z-110812T0000Z/ PARMER TX-CASTRO TX- 634 PM CDT THU AUG 11 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CASTRO AND NORTHEASTERN PARMER COUNTIES UNTIL 700 PM CDT... AT 630 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR DIMMITT...MOVING NORTH AT 20 MPH. LOCATIONS IN THE PATH OF THESE STORMS INCLUDE DIMMITT AND EASTER. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM HAS ALREADY PRODUCED A WIND GUST OF 62 MPH IN DIMMITT. PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE IN LUBBOCK AT 8067451290. && LAT...LON 3442 10219 3451 10257 3475 10258 3475 10203 TIME...MOT...LOC 2333Z 198DEG 16KT 3457 10235 $$ AMP
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 11, 3:50 PM CDT, 2 hours 27 minutes earlier.
Area forecast discussion, Aug 11, 3:50 PM CDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 350 PM CDT THU AUG 11 2011 .SHORT TERM... POST-OUTFLOW AIR MASS WITH DEW POINTS MOSTLY IN THE 50S AND EAST TO SOUTHEAST WINDS PREVAILS ACROSS THE FCST AREA CONTRIBUTING TO INCREASED DEEP MOISTURE AS UPPER RIDGE HAS BECOME A BIT DIRTY. THE OUTFLOW BOUNDARY ITSELF HAS BECOME RATHER DIFFUSE ACROSS THE FCST AREA AS WINDS HAVE VEERED...BUT MAY BE ABLE TO PICK OUT A WEAK CONFLUENCE AXIS FROM AROUND MORTON SOUTHEASTWARD TO AROUND SNYDER AND SWEETWATER. BEST CHANCE FOR INITIATION APPEARS TO BE FROM THE SWRN PANHANDLE WESTWARD INTO EASTERN NM IN AN EVIDENTLY PERTURBED AREA OF MID LEVEL MOISTURE THAT APPEARS MAY BE ACTED UPON BY A SHORT WAVE TROUGH IN THE UPPER FLOW OVER NORTHERN NM. THE HRRR IS SOMEWHAT CONSISTENT WITH THE NAM IN DEVELOPING WHAT MAY TURN OUT TO BE AN MCS THAT IS PROGGED TO MOVE FROM THE NWRN ZONES EASTWARD TOWARD THE NORTHERN ROLLING PLAINS. THE HRRR ALSO TENDS TO PAINT SOME PRECIP FURTHER SOUTH NEARER TO AND PROGRESSING ALONG THE REMNANT OUTFLOW BOUNDARY. UPPER FLOW REMAINS WEAK AND GENERALLY NOT SUPPORTIVE OF ORGANIZED CONVECTION...ALTHOUGH NORTHERN ZONES MAY BE ABLE TO TAP INTO A LITTLE STRONGER WINDS ALOFT. FOR NOW IT REMAINS DIFFICULT TO PAINT ANY PARTICULAR AREA FOR HIGHER POPS AND FOR NOW HAVE MAINTAINED LOW CHANCE CATEGORY RECOGNIZING THE POTENTIAL FOR THE EVENING SHIFT TO REEVALUATE SHOULD STORMS ORGANIZE MORE THAN CURRENTLY ANTICIPATED. FRIDAYS POPS AGAIN PROBLEMATIC GIVEN LACK OF CONFIDENCE IN MODEL HANDLING OF POTENTIAL OUTFLOW BOUNDARIES THAT MAY REMAIN FROM OVERNIGHT CONVECTION. EXPECT SOME LOW LEVEL FOCUS WILL BE AVAILABLE WHILE A MODEST AMOUNT OF DEEP MOISTURE LINGERS. SLIGHT CHANCE POPS STILL LOOK REASONABLE. REGARDING TEMPS...DIFFICULT TO LEAN AWAY FROM MOS GUIDANCE FOR EITHER LOWS TONIGHT OR HIGHS FRIDAY AND HAVE ACCEPTED WITH A FEW TWEAKS FOR RECENT TRENDS DURING THIS DROUGHT. && .LONG TERM... THE MAIN FORECAST CONCERNS FOR THE EXTENDED PERIOD CONTINUE TO BE PRECIPITATION CHANCES FRIDAY INTO THIS WEEKEND ALONG WITH THE SLIGHT COOLING TREND OF HIGH TEMPERATURES. A FLATTENED UPPER-LEVEL RIDGE OF HIGH PRESSURE IS STILL PROGGED TO AMPLIFY AS THE CENTER OF IT PUSHES TOWARD THE NORTH AND WEST INTO NEW MEXICO. THIS WILL COINCIDE WITH A SURFACE TROUGH INTENSIFING ACROSS THE WESTERN TO CENTRAL PANHANDLE/SOUTH PLAINS. WITH ABUNDANT MOISTURE CONTINUING TO BE MAINTAINED ACROSS THE REGION THANKS TO A PREVAILING UPSLOPE FLOW...MODELS ARE SHOWING SCATTERED CONVECTION DEVELOPING ALONG THIS BOUNDARY INITIALLY ACROSS THE NORTHERN AND WESTERN ZONES AND DRIFTING TO THE SOUTH AND EAST. IN ADDITION A REMNANT FRONTAL BOUNDARY /ALONG WITH ADDITIONAL RESIDUAL OUTFLOW BOUNDARIES/ WILL LIKELY BE DRAPED IN OR IN THE VICINITY OF THE LUB CWA. MODELS /PARTICULARLY THE GFS/ ARE SHOWING STRONG CONVECTIVE SIGNALS LATER IN THE EVENING ALONG THE FRONT...AND AN MCS SIGNAL DROPPING THROUGH THE EASTERN ZONES OVERNIGHT ONCE AGAIN. GIVEN THE UNCERTAINTIES IN EXACTLY WHERE THESE BOUNDARIES ARE GOING TO SETUP...IT IS DIFFICULT TO PINPOINT EXACTLY WHERE THE MOST FAVORED AREAS FOR PRECIPITATION WILL BE. FOR NOW...HAVE OPTED TO MAINTAIN POP CHANCES INCREASING FROM SOUTHWEST TO NORTHEAST GIVEN THE HIGHER POTENTIAL FOR MCS ACTIVITY WITH THE ENHANCED THETA-E ENVIRONMENT AND LLJ IN THIS AREA. GIVEN GOOD INSTABILITY VALUES AND PWATS BETWEEN 1.5 TO 2 INCHES THE THREAT FOR STORMS TO BECOME SEVERE AND PRODUCE LOCALLY HEAVY DOWNPOURS WILL EXIST. FOR THE WEEKEND...MODELS ARE INDICATING AT LEAST A SLIGHT CHANCE FOR THUNDERSTORMS GIVEN THE CONTINUED THE MOIST UPSLOPE AND A COUPLE OF SHORTWAVE TROUGHS ROUNDING THE NORTHERN PERIPHERY OF THE AFOREMENTIONED RIDGE. MODELS CONTINUE TO SHOW CONVECTION FIRING ACROSS EASTERN NEW MEXICO AND THE PANHANDLES AND DROPPING SOUTHWARD INTO THE LUB CWA BOTH EVENINGS. THUS...HAVE INCLUDED SLIGHT CHANCE POPS ACROSS THE ENTIRE AREA ON SATURDAY AFTN/NIGHT /WITH THE BEST CHANCES FAVORING THE NORTHERN ZONES/ AND HAVE PULLED POPS FURTHER SOUTH ON SUNDAY TO INCLUDE ALL BUT THE FAR SOUTHERN ZONES. RAIN CHANCES WILL BEGIN TO DECREASE HEADING INTO THE NEW WORK WEEK AS THE RIDGE BEGINS TO EXPAND BACK TO THE EAST. IN ADDITION TO THE RAIN CHANCES...SOME RELIEF FROM THE VERY HOT TEMPERATURES IS EXPECTED THIS WEEKEND GIVEN THE INCREASED CLOUD COVER/RAIN CHANCES AND LOWERED THICKNESS VALUES. GENERALLY...HIGHS WILL STAY IN THE LOWER 90S ACROSS THE SW PANHANDLE AND THE MID TO UPPER 90S ACROSS THE SOUTH PLAINS AND ROLLING PLAINS /WITH A FEW LOCATIONS OFF THE CAPROCK EXCEEDING 100 DEGREES/. HOWEVER...A WARMING TREND WILL BEGIN ON MONDAY AS THE HIGH BEGINS TO SHIFT BACK OVER THE SOUTHERN PLAINS. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 68 94 67 91 67 / 30 20 20 20 20 TULIA 68 96 69 92 68 / 30 20 20 20 20 PLAINVIEW 69 97 71 94 69 / 30 20 20 20 20 LEVELLAND 70 98 71 95 70 / 30 20 20 20 20 LUBBOCK 72 99 73 96 72 / 30 20 20 20 20 DENVER CITY 69 98 71 96 72 / 30 20 20 20 20 BROWNFIELD 71 98 71 96 72 / 30 20 20 20 20 CHILDRESS 72 101 74 98 74 / 30 20 30 20 20 SPUR 71 101 75 97 74 / 30 20 20 10 20 ASPERMONT 74 102 76 102 75 / 20 20 30 10 10 && .LUB WATCHES/WARNINGS/ADVISORIES... NONE. && 07/22
Hazardous weather outlook, Aug 11, 11:48 AM CDT, 6 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 1148 AM CDT THU AUG 11 2011 TXZ021>044-121700- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 1148 AM CDT THU AUG 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...THIS AFTERNOON AND TONIGHT CONVECTIVE ISOLATED TO SCATTERED THUNDERSTORMS MAY DEVELOP LATE THIS AFTERNOON AND THIS EVENING. A STRONG OUTFLOW BOUNDARY MOVED THROUGH THE AREA EARLY THIS MORNING BUT IS EXPECTED TO RETREAT NORTHWARD THIS AFTERNOON. THIS BOUNDARY MAY SERVE AS THE FOCUS FOR THUNDERSTORM DEVELOPMENT. CONTINUED WEAK FLOW ALOFT WILL LIMIT THE SEVERE POTENTIAL...ALTHOUGH THE STRONGEST STORMS WILL STILL HAVE THE ABILITY TO PRODUCE ISOLATED SEVERE WIND GUSTS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE WILL BE A CHANCE OF THUNDERSTORMS FOR PARTS OF THE OUTLOOK AREA FROM FRIDAY THROUGH THE WEEKEND. A FEW OF THE STORMS THAT DEVELOP COULD BECOME STRONG OR SEVERE AND PRODUCE LOCALLY HEAVY RAIN. HOTTER AND DRIER WEATHER WILL RETURN TO THE REGION EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Special weather statement, Aug 11, 4:20 PM CDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
420 PM CDT THU AUG 11 2011
TXZ027-028-033-034-112200-
BAILEY-COCHRAN-HOCKLEY-LAMB-
420 PM CDT THU AUG 11 2011
...SIGNIFICANT WEATHER ADVISORY FOR COCHRAN...HOCKLEY...LAMB AND
BAILEY COUNTIES...
AT 418 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ACROSS BAILEY...WESTERN LAMB AND COCHRAN
COUNTIES...SLOWLY MOVING NORTHEAST AT 5 MPH.
PENNY SIZE HAIL...WINDS SPEEDS UP TO 50 MPH...OCCASIONAL CLOUD TO
GROUND LIGHTNING AND BRIEF MODERATE DOWNPOURS ARE POSSIBLE WITH
THESE STORMS.
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
29
LAT...LON 3420 10304 3423 10253 3410 10233 3356 10238
3354 10304
TIME...MOT...LOC 2118Z 251DEG 4KT 3364 10291Special weather statement, Aug 11, 5:04 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
504 PM CDT THU AUG 11 2011
TXZ021>023-027>029-033-034-112245-
BAILEY-CASTRO-COCHRAN-HALE-HOCKLEY-LAMB-PARMER-SWISHER-
504 PM CDT THU AUG 11 2011
...SIGNIFICANT WEATHER ADVISORY FOR COCHRAN...HOCKLEY...LAMB...
BAILEY...HALE...SWISHER...CASTRO AND PARMER COUNTIES...
AT 501 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ACROSS BAILEY...NORTHWESTERN
LAMB...NORTHWESTERN HALE AND COCHRAN COUNTIES...SLOWLY MOVING
NORTHEAST AT 5 MPH.
PENNY SIZE HAIL...WINDS UP TO 55 MPH...OCCASIONAL CLOUD TO GROUND
LIGHTNING AND BRIEF MODERATE DOWNPOURS ARE POSSIBLE WITH THESE
STORMS.
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.
29
LAT...LON 3447 10304 3449 10240 3444 10163 3413 10167
3383 10201 3383 10208 3376 10209 3343 10246
3342 10305
TIME...MOT...LOC 2202Z 251DEG 4KT 3365 10286Special weather statement, Aug 11, 5:47 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
547 PM CDT THU AUG 11 2011
TXZ021-022-028-112330-
CASTRO-LAMB-PARMER-
547 PM CDT THU AUG 11 2011
...SIGNIFICANT WEATHER ADVISORY FOR LAMB...CASTRO AND PARMER
COUNTIES...
AT 543 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 17 MILES SOUTHWEST OF DIMMITT...MOVING NORTHEAST
AT 25 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE SUNNYSIDE AND
DIMMITT.
PENNY SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...ARE POSSIBLE WITH THIS STORM.
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.
AMP
LAT...LON 3475 10212 3466 10204 3420 10240 3427 10261
3431 10261 3431 10266 3475 10258
TIME...MOT...LOC 2247Z 216DEG 15KT 3437 10249Local storm report, Aug 11, 5:51 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
551 PM CDT THU AUG 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0518 PM TSTM WND GST OLTON 34.18N 102.14W
08/11/2011 E69 MPH LAMB TX BROADCAST MEDIA
REPORTED BY KAMC AUTOMATED WEATHER STATION
&&
EVENT NUMBER LUB1100190
02Special weather statement, Aug 11, 6:00 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
600 PM CDT THU AUG 11 2011
TXZ033-039-112330-
COCHRAN-YOAKUM-
600 PM CDT THU AUG 11 2011
...SIGNIFICANT WEATHER ADVISORY FOR YOAKUM AND COCHRAN COUNTIES...
AT 557 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SOUTH CENTRAL COCHRAN COUNTY...MOVING EAST
AT 5 MPH.
ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO
GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS
STORM.
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.
AMP
LAT...LON 3337 10299 3357 10283 3353 10260 3350 10259
3319 10261
TIME...MOT...LOC 2300Z 292DEG 5KT 3343 10277Local storm report, Aug 11, 6:16 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LUBBOCK TX
616 PM CDT THU AUG 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0518 PM TSTM WND GST 3 NNE OLTON 34.21N 102.12W
08/11/2011 E69 MPH LAMB TX BROADCAST MEDIA
REPORTED BY KAMC AUTOMATED WEATHER STATION AT OLTON
AIRPORT
&&
CORRECTED LOCATION...REMARKS
EVENT NUMBER LUB1100190
02The office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 11, 5:39 PM CDT | Severe Thunderstorm Warning | LUB | Castro, Hale, Lamb, Swisher | 51 min |
| Aug 11, 6:01 PM CDT | Areal Flood Advisory | LUB | Hale, Lamb | 3 hr |
| Aug 11, 6:13 PM CDT | Severe Thunderstorm Warning | LUB | Castro, Swisher | 32 min |
| Aug 11, 6:38 PM CDT | Severe Thunderstorm Warning | LUB | Castro, Swisher | 22 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.